# SDR 31038042507

- Difficulty date: April 25, 2007
- Submitted: April 25, 2007
- Operation: General aviation
- Aircraft: N139BK
- Make and model: Agusta AB139
- Aircraft serial: 31038
- Aircraft time: 115 hours
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 3G5630F00111A2
- Condition: Departed
- Location: Crew Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT AN ALTITUDE OF 2000FT, IAS 152KTS,THE CO-PILOT DOOR WINDOW SEPARATED FROM AIRCRAFT.
